# SDR AALA202112088391

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,461 hours, 6,343 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Door
- Condition: Elongated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ACCESS DOOR FUEL TANK PANEL 650BB ON RIGHT WING (1EA). REPLACED ACCESS DOOR FUEL TANK PANEL 650BB ON RIGHT WING PER A321 SRM 51-72-11-911-001.
